# SDR ABXA010457

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 53,357 hours, 54,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 61
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW DC-9 MM 33-53-02-4-0001.  OPS CHECKED GOOD.
